... worse before it got better and in about two weeks I would have a severe breakout. My face has not broken out, but yesterday I woke up with a rash on my hands. Later in the day I noticed I had a little bit of rash on my buttocks, and today I have a patch on my back. Is this what the doctor was referring to?
the doctors was reffering to the acne itself getting worse. This sounds like some type of allergic reaction maybe from the minocin or did you change laundry detergent or something else new. WATCH this rash closely and if it get worse or you develop hives, difficulty breathing, swelling of ankles call 911. You really should call your doctor anyway, with anytype of rash that spreads your body is reacting to something. Be on the safe side and call your doctor now.Also do you live in a warmer sunny climate because this drug can cause photosensitivity which they should of explained. Does the rash itch is it spotty like little red dots or just red. Also is it raised or a little swollen. let me know but i would call my doctor to be on the safe side.I hope this helps some. Sound like some type of dermatitis and your skin is reacting but call the doctor.Good luck
- Minocycline Information for Consumers
- Minocycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minocycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 1 answer
Posted 29 Mar 2014 • 1 answer
Posted 4 Sep 2015 • 1 answer
Minocycline - I just stared taking mino. a few days ago (50)mg a day can any of you guys tell me how
Posted 1 Mar 2016 • 0 answers
Posted 14 Jun 2016 • 0 answers